# SDR 04FDEA03172

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- Aircraft time: 30,410 hours, 27,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOTTOM SKIN FUEL TANK ACCESS DOOR CUTOUTS, PANEL NR 650 HB HAS 6 EA ELONGATED SCREW HOLES AS MARKED AREA RIB 21 AND 22.  COMPLIED WITH FEDEX  ENGINEERING AUTHORIZATION 6-5710-83632.
